# SDR CA090722001

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,319 hours
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Faulted
- Location: Horizontal Stab
- Part time: 17,012 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, THE CREW RECEIVED A "MACH TRIM" AND "STAB TRIM" CAUTION MESSAGE.  ABNORMAL PROCEDURE DESCRIBED IN (QRH) WAS COMPLETED AND DECISION WAS MADE TO TURN BACK.  ACFT LANDED WITHOUT FURTHER INCIDENT. NEITHER OF HORIZ STAB TRIM CHANNEL 1 OR 2 COULD BE ENGAGED, SYS WAS FAILING FEW SECONDS AFTER SELECTED ON. HORIZ STAB TRIM ACTUATOR (HSTA) WAS FOUND AT FAULT, IT COULD NOT BE DETERMINED IF IT WAS BECAUSE OF AN INTERNAL, MECHANICAL OR ELECTRICAL FAILURE.  HSTA WAS REPLACED AND ACFT RETURNED INTO SERVICE.  UNIT IS BEING SHIPPED TO AN O/H SHOP.
